# SDR FDEA200911264199

- Difficulty date: November 26, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC19491
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP LWR SKIN FOUND MANY DEEP NICKS.  REPAIRED SKIN IAW SRM 57-10-00, FIG 85, VOL I.
